# SDR AALA2020072319029

- Difficulty date: June 11, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT MAIN LANDING GEAR DOOR ATTACHMENT FITTING CRACKED AT FRAME 42, +Y325.  REPLACED THE ATTACH FITTING IAW SRM 51-72-11.
